# SDR SWAA2012053104504

- Difficulty date: May 10, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 43,762 hours, 25,368 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS NR 1 WINDOW FRAME UPPER O/B CORNER CRACKED.  REMOVED AND REPLACED FRAME IAW SRM & BOEING DWG.
